MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*SLEEVE PRX ZTT, 14B-SML; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE

DEPUY ORTHOPAEDICS INC US S-ROM*SLEEVE PRX ZTT, 14B-SML; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Catalog Number 550501
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377)
Date of Event 12/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed on (b)(6) 2011 via tha.It was reported that the patient complained pain from about 1 year ago and it had been progressing adduction of the stem during the follow-up observation.Thus, the revision surgery was performed on (b)(6) 2018 by replacing the insert (p/n: 121887356), the head (p/n: 962712000), the stem (p/n: 900527210) with sleeve (p/n: 550501).The cup (manufactured by kyosera) was not replaced, and two additional screws inserted.It was confirmed that adhesion of black powder at the head and the stem neck joint, degeneration of soft tissue, osteolysis of proximal part of femur.The stem and the sleeve were stuck together and did not separate when it was explanted.The surgery was completed without problems and there was no surgical delay.No further information was provided by the hospital.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8252305
Report Number1818910-2019-81047
Device Sequence Number1583215
Product Code LPH
UDI-Device Identifier10603295175179
UDI-Public10603295175179
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K934412
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number550501
Device Lot Number3208608
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/20/2018
Supplement Date Received by Manufacturer01/30/2019
Initial Report FDA Received Date01/16/2019
Supplement Report FDA Received Date01/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;